# SDR VNAA20251216018

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD/AFT DRAG ANGLES BTW 55.625 % STRG DATUM TO 67.5 % REAR SPAR DATUM (TRACE AT BL 0).   CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD/AFT DRAG ANGLES BTW 55.625 % STRG DATUM TO 67.5 % REAR SPAR DATUM (TRACE AT BL 0) WERE REPAIRED PER SRM 55-31-00-201-001-A01
